MEDTRONIC MEXICO EXACTA DRAINAGE SYSTEM, 100ML; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Back to Search Results |
| Model Number |
46705 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that on (b)(6) 2024, the patient had a subdural effusion and underwent external drainage surgery.During the operation, the three-way valve joint was tested and found to be cracked and leaking.The device was replaced with a new one.There was a procedure delay of 30 minutes.The patient's status at the time of the report was alive-with injury as the patient was admitted to the hospital due to "sudden unconsciousness for 8 hours".After admission, an emergency head ct scan showed that the right thalamus had hemorrhage and had broken into the ventricle.The patient was in a critical condition and in a deep coma.After the operation, the intracranial hematoma was basically drained, the patient was conscious, their consciousness was restored, their questions and answers were relevant, their limbs had normal muscle strength, and they followed the doctor's instructions to move.